# SDR AALA201510019015

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 2,234 hours, 851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

4L DOOR SHOWS, CHECK DOOR PRESS, ON FLIGHT ATTENDANT CIDS PANEL.  SERVICED 4L DOOR DAMPENER IAW AMM 52-10-0301.  LEAK CHECKED OK.
